# SDR SWAA2024111859384

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 53,439 hours, 28,564 cycles
- System (JASC): 3245 · Tire Tube
- Part: Wheel
- Condition: Separated
- Location: Zn 700 Landing G
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C, O

## Discrepancy

NOSE TIRE SEPARATION ON ROTATION AT ROTATION NOSEWHEEL VIBRATION INCREASED AND MATERIAL DEPARTED TO THE LEFT FROM THE NOSE WHEEL WELL AREA AND THE VIBRATION INCREASED. WE ELECTED TO LEAVE THE LANDING GEAR EXTENDED DUE TO THE UNKNOWN CONDITION OF THE NOSE GEAR. NO ABNORMAL ENGINE INDICATIONS OR SMELLS NOTED. AN EMERGENCY WAS DECLARED AND WE RETURNED TO DAL. THE LANDING WAS NOT OVERWEIGHT AND LANDING NORMAL EXCEPT FOR EXCESS NOSE GEAR VIBRATION.<[01] R AND R BOTH NLG WHEEL ASSY?S PER AMM 32-45-21. TIRE TREAD LOSS CONDITIONAL INSP ALSO PERFORMED REF TASK ID TTG8Q00X0W6T.
